On periods and quasi-periods of Drinfeld modules
Compositio Mathematica, Tome 74 (1990) no. 3, pp. 235-245
Cet article a éte moissonné depuis la source Numdam
@article{CM_1990__74_3_235_0,
author = {Yu, Jing},
title = {On periods and quasi-periods of {Drinfeld} modules},
journal = {Compositio Mathematica},
pages = {235--245},
year = {1990},
publisher = {Kluwer Academic Publishers},
volume = {74},
number = {3},
mrnumber = {1055694},
zbl = {0703.11067},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1990__74_3_235_0/}
}
Yu, Jing. On periods and quasi-periods of Drinfeld modules. Compositio Mathematica, Tome 74 (1990) no. 3, pp. 235-245. http://geodesic.mathdoc.fr/item/CM_1990__74_3_235_0/